MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. CAPTURE-R READY-ID; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0066204
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 immucor technical support used a remote electronic connection method to review results for the issue described.The camera report appeared acceptable and no instrument problem was identified.On (b)(6) 2018, immucor tested selected cells from retention capture-r ready-id lot id369 in manual capture with anti-k lot k012512f.Controls performed as expected and cells 6 and 8 (k positive) resulted positive as expected.Retention product performed as expected.No sample or product was returned to immucor for evaluation.The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported that they received unexpected negative reactions with capture-r ready-id on an echo v2.0 instrument.

Brand Name
CAPTURE-R READY-ID
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8253557
Report Number1034569-2019-00023
Device Sequence Number11164627
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
BL102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/08/2019
Device Catalogue Number0066204
Device Lot NumberID369
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2018
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR